Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 11 | 11 | 1960-1981
Tytuł artykułu

The geometry of the space of Cauchy data of nonlinear PDEs

Treść / Zawartość
Warianty tytułu
Języki publikacji
First-order jet bundles can be put at the foundations of the modern geometric approach to nonlinear PDEs, since higher-order jet bundles can be seen as constrained iterated jet bundles. The definition of first-order jet bundles can be given in many equivalent ways - for instance, by means of Grassmann bundles. In this paper we generalize it by means of flag bundles, and develop the corresponding theory for higher-oder and infinite-order jet bundles. We show that this is a natural geometric framework for the space of Cauchy data for nonlinear PDEs. As an example, we derive a general notion of transversality conditions in the Calculus of Variations.
  • Silesian University in Opava
  • [1] Bocharov A.V., Chetverikov V.N., Duzhin S.V., Khor’kova N.G., Krasil’shchik I.S., Samokhin A.V., Torkhov Yu.N., Verbovetsky A.M., Vinogradov A.M., Symmetries and Conservation Laws for Differential Equations of Mathematical Physics, Transl. Math. Monogr., 182, American Mathematical Society, Providence, 1999
  • [2] Bott R., Tu L.W., Differential Forms in Algebraic Topology, Grad. Texts in Math., 82, Springer, New York-Berlin, 1982
  • [3] van Brunt B., The Calculus of Variations, Universitext, Springer, New York, 2004
  • [4] Bryant R.L., Chern S.S., Gardner R.B., Goldschmidt H.L., Griffiths P.A., Exterior Differential Systems, Math. Sci. Res. Inst. Publ., 18, Springer, New York, 1991
  • [5] Giaquinta M., Hildebrandt S., Calculus of Variations. I, Grundlehren Math. Wiss., 310, Springer, Berlin, 1996
  • [6] Kijowski J., A simple derivation of canonical structure and quasi-local Hamiltonians in general relativity, Gen. Relativity Gravitation, 1997, 29(3), 307–343
  • [7] Krasil’shchik J., Verbovetsky A., Geometry of jet spaces and integrable systems, J. Geom. Phys., 2011, 61(9), 1633–1674
  • [8] Krupka D., Of the structure of the Euler mapping, Arch. Math. (Brno), 1974, 10(1), 55–61
  • [9] Michor P.W., Manifolds of Differentiable Mappings, Shiva Mathematics Series, 3, Shiva Publishing, Nantwich, 1980
  • [10] Moreno G., A C-spectral sequence associated with free boundary variational problems, In: Geometry, Integrability and Quantization, Avangard Prima, Sofia, 2010, 146–156
  • [11] Vinogradov A.M., Many-valued solutions, and a principle for the classification of nonlinear differential equations, Dokl. Akad. Nauk SSSR, 1973, 210, 11–14 (in Russian)
  • [12] Vinogradov A.M., The C-spectral sequence, Lagrangian formalism, and conservation laws. I. The linear theory, J. Math. Anal. Appl., 1984, 100(1), 1–40
  • [13] Vinogradov A.M., The C-spectral sequence, Lagrangian formalism, and conservation laws. II. The nonlinear theory, J. Math. Anal. Appl., 1984, 100(1), 41–129
  • [14] Vinogradov A.M., Geometric singularities of solutions of nonlinear partial differential equations, In: Differential Geometry and its Applications, Brno, 1986, Math. Appl. (East European Ser.), 27, Reidel, Dordrecht, 1987, 359–379
  • [15] Vinogradov A.M., Cohomological Analysis of Partial Differential Equations and Secondary Calculus, Transl. Math. Monogr., 204, American Mathematical Society, Providence, 2001
  • [16] Vinogradov A.M., Moreno G., Domains in infinite jet spaces: the C-spectral sequence, Dokl. Math., 2007, 75(2), 204–207
  • [17] Vitagliano L., Secondary calculus and the covariant phase space, J. Geom. Phys., 2009, 59(4), 426–447
  • [18] Vitagliano L., private communication, 2010
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.